MAUDE Adverse Event Report: COVIDIEN DERMACEA X-RAY 4X8 12 PLY STRL; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

COVIDIEN DERMACEA X-RAY 4X8 12 PLY STRL; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 441602
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the pack contained 11 sponges instead of 10, as labeled.The miscount was discovered during the initial count when setting up.There was no injury associated with this event.

Brand Name
DERMACEA X-RAY 4X8 12 PLY STRL
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key9808318
Report Number1282497-2020-08960
Device Sequence Number609488
Product Code GDY
UDI-Device Identifier10884527021062
UDI-Public10884527021062
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number441602
Device Catalogue Number441602
Device Lot Number190511-120-SH
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/09/2020
Patient Sequence Number1